Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How To Reduce Itchy Spots On The Body?

hello, my 77 yr-old mother has been taking ursodiol 250mg for about 8 months now and she has had itchy rashes off and on since then but in the past 10 days she has broken out in many red itchy spots in various places on her body, but especially on her hands and arms, chest and below her ears. It is intensly itchy and raised and swells if she scratches it. Any reccomendations to alleviate the itchiness, and are her rash symptoms common when taking ursodiol? thanks, any info would help
Mon, 1 Jun 2020
Report Abuse
Dermatologist 's  Response
Hi,

It may be senile pruritus most probably. Consult the dermatologist for the perfect diagnosis and proper treatment. I would recommend you to apply steroid cream combined with moisturiser. And take antihistaminics like cetirizine 10 mg tablet daily till you get relief. Avoid soap bath. Take bath in water mixed with dettol.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilyas Patel, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ursodiol


Loading Online Doctors....
How To Reduce Itchy Spots On The Body?

Hi, It may be senile pruritus most probably. Consult the dermatologist for the perfect diagnosis and proper treatment. I would recommend you to apply steroid cream combined with moisturiser. And take antihistaminics like cetirizine 10 mg tablet daily till you get relief. Avoid soap bath. Take bath in water mixed with dettol. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilyas Patel, Dermatologist